应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (1): 11-18    DOI: 10.1007/s10255-018-0727-0
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Optimality Conditions of the Set-valued Optimization Problem with Generalized Cone Convex Set-valued Maps Characterized by Contingent Epiderivative
Zhi-ang ZHOU1, Xin-min YANG2, Qiu-sheng QIU3
1 College of Sciences, Chongqing University of Technology, Chongqing 400054, China;
2 College of Mathematical Sciences, Chongqing Normal University, Chongqing 400047, China;
3 Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9